MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS VITAMIN B12 II; RADIOASSAY, VITAMIN B12

ROCHE DIAGNOSTICS ELECSYS VITAMIN B12 II; RADIOASSAY, VITAMIN B12
Catalog Number 07028121190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The vitamin b12 ii reagent expiration date was not provided.The cobas pure sample supply unit serial number was (b)(4).Qc was within the ranges.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient's serum/plasma sample tested with elecsys vitamin b12 g2 (vitamin b12 ii) assay on a cobas pure sample supply unit.Initial result: 107 pg/ml.No questionable result was reported outside the laboratory as the customer noticed that the result did not match the patient's previous results.The sample was then repeated.Repeat result: 318 pg/ml.
 
Additional Manufacturer Narrative
Section d4 was updated.Correction: from cobas pure sample supply unit to cobas e402 immunoassay analyzer.The sample was tested on a cobas e402 serial number (b)(6).The calibration was last performed 11 weeks before the day of the event and it was acceptable.The alarm trace and the pre-analytical data did not show any abnormality.A general reagent problem can be excluded because the qc prior to the event was within range.The cause of the event could not be determined.

Brand Name
ELECSYS VITAMIN B12 II
Common Device Name
RADIOASSAY, VITAMIN B12
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18537914
Report Number1823260-2024-00173
Device Sequence Number15342838
Product Code CDD
UDI-Device Identifier04015630939848
UDI-Public04015630939848
Combination Product (Y/N)Y
Initial Reporter CountryGR
PMA/510(K) Number
K060755
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number07028121190
Device Lot Number740845
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/27/2023
Supplement Date Received by Manufacturer01/25/2024
Initial Report FDA Received Date01/18/2024
Supplement Report FDA Received Date02/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown